American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Claudiu Raicu. Affine toric equivalence relations are effective. Proc. Amer. Math. Soc. 138 (2010) 3835-3847. MR 2679607.
Abstract, references, and article information   
View Article: PDF

[2] Fernando Sancho de Salas and Pedro Sancho de Salas. A direct proof of the theorem on formal functions. Proc. Amer. Math. Soc. 137 (2009) 4083-4088. MR 2538569.
Abstract, references, and article information   
View Article: PDF

[3] Zbigniew Jelonek. On the projectivity of threefolds. Proc. Amer. Math. Soc. 133 (2005) 2539-2542. MR 2146196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Brodmann. Asymptotic depth and connectedness in projective schemes . Proc. Amer. Math. Soc. 108 (1990) 573-581. MR 1031674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Fogarty. Finite generation of certain subrings . Proc. Amer. Math. Soc. 99 (1987) 201-204. MR 866454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frederick W. Call. Four algebraic spectral properties . Proc. Amer. Math. Soc. 98 (1986) 576-578. MR 861753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1